Brisbane man in a hospital with a blood clot 3 days after Pfizer jab



Nine News reported that a 40-year-old Brisbane man was taken to the hospital with a blood clot three days after receiving Pfizer’s jab.

Queensland Health did not immediately confirm whether there was a link between male health and the Pfizer vaccine. It’s too early to know.

But last week, a 48-year-old woman died of a blood clot at a hospital in New South Wales four days after receiving an AstraZeneca jab.

In that case, the Australian Health Regulatory Authority, Therapeutic Goods Agency (TGA), Confirmed her death It was linked to the vaccine.

To date, three Australians have developed thrombocytopenia (thrombosis) with thrombocytopenia after being vaccinated against COVID-19, but they received AstraZeneca jab.

“Australia has received at least 885,000 AstraZeneca COVID-19 vaccines so far, so although the number is small, three cases of TTS correspond to a frequency of once in 295,000,” TGA said on April 16. Said to.

TGA advised Australians on common side effects they experience after receiving a jab, such as fever, muscle aches, malaise, and headaches.

“These usually start within 24 hours of vaccination and last for 1-2 days,” the TGA warned. “These side effects are expected and are not a problem unless they are severe or persistent. Reports of these rare coagulation complications occur later (between 4 and 20 days after vaccination). , Generally severe and requires hospitalization. “

I will come more.



Posted on